Iterates of holomorphic self-maps on pseudoconvex domains of finite and infinite type in ℂn

Title: Iterates of holomorphic self-maps on pseudoconvex domains of finite and infinite type in ℂn
Authors: Khanh, T.V.
Thu, N.V.
Keywords: F-property;Finite type;Infinite type;Kobayashi distance;Kobayashi metric;Wolff-Denjoy-type theorem
Issue Date: 2016
Publisher: American Mathematical Society
Citation: Scopus
Abstract: Using the lower bounds on the Kobayashi metric established by the first author, we prove a Wolff-Denjoy-type theorem for a very large class of pseudoconvex domains in ℂn. This class includes many pseudoconvex domains of finite type and infinite type.
Description: Proceedings of the American Mathematical Society Volume 144, Issue 12, 2016, Pages 5197-5206
URI: http://www.ams.org/journals/proc/2016-144-12/S0002-9939-2016-13138-9/
http://repository.vnu.edu.vn/handle/VNU_123/33117
ISSN: 00029939
Appears in Collections:Bài báo của ĐHQGHN trong Scopus

Nhận xét

Bài đăng phổ biến từ blog này

Tạo động lực làm việc cho nhân viên tại Công ty TNHH Kiểm toán BDO

Automatic license plate recognition using mobile device